# SDR SWAA2025042105190

- Difficulty date: March 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCHES FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCHES FROM FRONT SPAR LT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
